# SDR DALA2022111007281

- Difficulty date: November 10, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 72,985 hours, 27,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 2R DOOR "EXIT" PLASTIC COVER POPPED OFF.   REINSTALLED 2R DOOR "EXIT" PLASTIC COVER SIGN AS REQUIRE.
